# SDR REXA2017012900221

- Difficulty date: January 29, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AT LBL 9 AND BS 589.   REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-42-02.
